MathSciNet Relay Station
MathSciNet bibliographic data
MR2217296 82C22 (60K35 82B41)
Publisher's erratum: "Scaling limit for the space-time covariance of the stationary totally asymmetric simple exclusion process'' [Comm. Math. Phys. 265 (2006), no. 1, 1–44; MR2217295] by P. L. Ferrari and H. Spohn. Comm. Math. Phys. 265 (2006), no. 1, 45–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement